Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Om medication for depression. Suffering from mood swings. What should be done?

Dear Doctor, I have a brother who has been diagonized with depression two months ago.He is on medication prescribed by a psychiarist at Chandigarg,India.He has suffered mood swings twice now.He is refusing to go to see a psychiarist for a review.Since we are from Bhutan and close to Siliguri, I am wondering if I should persuade and brg him to you.Please advise.Tshewang Choden email: YYYY@YYYY
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello Mr Choden.....
Thanks for your query. I understand your concern for your brother. Lack of compliance to medication and irregular follow ups are two problems we often meet with in our practice. What we usually suggest is to persuade your brother to come to the hospital for the sake of someone else in your family or for minor complaints like body aches and lack of sleep. Thereafter, he can be managed once persuaded to attend the hospital. Hope you find my suggestions useful.
Dr Sundar Gnanavel
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor